# SDR CALA2024052001515

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 77,468 hours, 26,723 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 4521
- Condition: Inoperative
- Location: Stab Trim
- Part time: 29,876 hours, 9,903 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM INOP DURING STAB TRIM REST FOUND STAB TRIM SENSOR VALUES ARE OUT OF OUT OF RANGE ON BOTH CHANNEL A AND B DURING STAB TRIM TEST COULD NOT DUPLICATE ISSUE WITH STAB TRIM. DFCS BITE SPEED/STAB BOTH STAB TRIM SWITCHES PUT IN CUTOUT BY CREW PER FOM, POSSIBLY REPLACED ELECTRIC STABILIZER TRIM MOTOR. OPS CHECK BAD. SLOW REPLACED STAB TRIM CONTROL RELAY (R64). NO HELP. REF. WDM: SWAPPED STABILIZER TRIM MOTOR WITH PREVIUOSLY INSTALLED MOTOR RANGE .   TRIM TEST A AND B PASS, STAB CUTOUT NORMAL . NO HARD FAULTS TEST FAULT CAPTURED. TRIM ACTUATION FURTHER TROUBLESHOOTING REQ. REF. AMM: 27-41-12-04. AND FOUND NEW MOTOR TO BE BAD FROM STOCK. REMOVED BAD STABILIZER 5-16-24 REF 22-97-00 VIA CDU. STAB TRIM 27-41-71/401 AMM 27-41-71-000-801. PLACED MOTOR AND MOTOR REPLACE M/E 29-2741-9-0011. REF AMM 27-41-71-000-801.  HARDWARE ON G1 GALLEY. NEW STAB TRIM MOTOR IS ON AOG IAW AMM 21-41-71. OPS TEST GOOD.
